MAUDE Adverse Event Report: ARTHREX, INC. RETROFUSION SCREW, 20MM; PLATE, FIXATION, BONE

ARTHREX, INC. RETROFUSION SCREW, 20MM; PLATE, FIXATION, BONE
Model Number RETROFUSION SCREW, 20MM
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/28/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The device was reported to have been discarded.The cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that during screwing in the retrofusion screw with moderate force, the device bent.When the surgeon tried to unscrew the device the screw broke on the proximal part.It was not possible to retrieve the broken fragment.It will remain inside the toe.The performed surgery was an proximal interphalangeal joint arthrodesis.The surgery was completed successfully with a k-wire.

Brand Name
RETROFUSION SCREW, 20MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key7713376
Report Number1220246-2018-00565
Device Sequence Number1120765
Product Code HRS
UDI-Device Identifier00888867187825
UDI-Public00888867187825
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141725
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberRETROFUSION SCREW, 20MM
Device Catalogue NumberAR-4157-20
Device Lot Number10149102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2018
Initial Report FDA Received Date07/24/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;